When I was identified as having a panic, nearly a decade ago my struggle started. And I was recommended a dosage of klonopin. What adopted was a rollercoaster of panic and klonopin withdrawal.
My psychiatrist had hardly examined my case when it had been decided that I will began detox from benzos to regulate my stress and anxiety. I quickly began on the pills.
Initially things were finding out about. My anxiety symptoms reduced, but within a couple of months the anxiety began to keep coming back. I was acquiring klonopin everyday. However when I missed a dosage terrible factors started happening. I’d become overwhelmed with headaches, trembling, and disorientation.
I realized that, in an extremely small amount of time, I had become influenced by the drugs. I was not warned about the high odds of dependence, and I’d hardly ever regarded it. Plus my nervousness was back. The medicines weren’t operating at all. But I didn’t feel I possibly could stop the medication.
Finally, I brought my worries up to my doctor who suggested that I stop acquiring the klonopin because it wasn’t actually working and I got terrible withdrawal symptoms easily missed a dosage. But I just couldn’t stop acquiring because, because of my dependence, there is a threat of a seizure. I’d have to take your time, dropping a milligram weekly.
Unfortunately, this proved easier in theory. In a few days, the withdrawal symptoms became debilitating. I experienced from disorientation and couldn’t walk or rest. I acquired nausea and struggled to maintain food down. It had been unbearable.
I got right down to three milligrams with a significant amount of struggle. Nevertheless, I couldn’t get any more than that. I chose I needed specialized help.
I finished up in a detox from benzos where I was presented with phenobarbital to help ease the pains of withdrawal. It had been very hard physically and was very costly. Within a couple weeks, I was away klonopin completely. Nevertheless, I didn’t feel correct. I learned that it might take up to 24 months for my own body to normalize after getting addicted on benzodiazepines.